It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Bipolar Disorder Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 73 for lithium headaches. (0.004 seconds)

... feelings have been capped off. I feel horrible but feel as if such a low dose of lithium couldn't be the problem. I went to the ER on Sunday and they preformed a ct scan and all appeared normal. ... (4 replies)
Mar 27, 2011
... Wanted to let you know Ive been on Lithium for about 9 months. I'm up to 1350 mg and my psych believes it has caused my recent diagnoses of hypothyroidism. ... (6 replies)
... idism which was most likely caused by the lithium. I now have a skin disorder, am 3 sizes larger, always nauseous, feel like something its in my throat, constant headaches thanks to the med that its supposed to stabilize my mood but doesn't. So higher dose isn't necessarily better. ... (7 replies)

... with lithium headaches and cold headaches combining to make one big ol crappy one that makes me want to chop off my head. ... (17 replies)
... the Risperdal for roughly 8 or 9 weeks, so I didn't think it was going to be a huge adjustment if I stopped taking it. Right now I have been feeling crummy with headaches and my eyes are bothering me and my allergies are the pits right now, even with allergy shots. I just feel like I'm only existing right now, not living. ... (10 replies)
Lithium Acne
Jan 14, 2007
... That helps alot. I do think I have some effects from my Lithium such as hair loss or thinning, headaches, & nausua with occasionally vomiting. Those things I don't think so much about. I have now learned though something that makes so much since to me. My dad was on the Wellbutrin at the same doze as me & he had the same reaction to it as I am having. I did start breaking... (4 replies)
Lithium Acne
Jan 12, 2007
... After lots of trial and error, we ended up trying Lithium once more when I was about 25. This time, it caused my migraine headaches to become more severe than normal. They came more frequently and were accompanied by vomiting and nausea. ... (4 replies)
... i came off my lithium cold turkey last month and i had bad headaches for about the first 3 weeks, they werent like normal headaches more like shooting pains across my head, but stopping the lithium suddenly can definitely cause this. im pleased to say its now finally stopped. ... (3 replies)
... WOW! Thanks, guys. That makes me very hopeful. I just see so many posts on here about these terrible side effects, I really wanted to hear from some people with success. I'm really happy for your input. So far, so good over here. It's my third day and I haven't had any trouble at all (knock on wood), no anxiety or trouble sleeping, no headaches. Anyway, thanks again.... (6 replies)
... ithium, on which I have felt much progress. As many of you probably know from reading my comments, I had previously experienced some negative side effects on the Lithium when it was increased due to a reaction with Benadryl. ... (6 replies)
... Well, who ever said that folks with Bipolar Disorder don't get to have any physical ailments, huh?? I have three problems that I need some sort of pain reliever for. Headaches (usually brought on my the drop in barometric pressure before a bad storm - common in the Midwest!) Arthritis (particularly bad in fingers, toes, knees, ankle) See Goody:wave:? I am definitely... (12 replies)
... When I picked up Erin's Lamictal at the pharmacy today the pharmacist had been so helpful that I asked her what she would recommend taking with Lithium for a headache. ... (12 replies)
... Ruth~ Are you feeling any better? It sounds like you must be very miserable of lately with the headaches. Thinking of you. :angel: ((((HUGS)))) Coffeegirl (12 replies)
... for something for alittle stronger that has tylenol in it but, nothing too strong. There's all kinds of stuff out there that they didn't have when I was taking Lithium but, not much new over the counter that you can take. ... (12 replies)
... Thanks for the hug Ruth! Don't take Aleve!!!! The only thing you can take is Tylenol. I was on lithium for years. I know what I'm talking about! I love you! ... (12 replies)
... hances of raising the levels of Lithium....even the tylenol. I guess it is because most of the analgesics are heavy on the liver AND surprisingly in my research Lithium is often used to treat headaches and migraines!!! ... (12 replies)
... To my knowledge, anyone taking lithium should NOT take anything from the NSAID group of drugs, which includes both ibuprofen and aspirin. ... (12 replies)
... I think if any doctors prescribe Zyprexa as a "last resort" it is because it is the most likely to cause weight gain in patients. It is actually theoldest and most successful of all the atypical neuroleptics. I have taken all of them - literally - and Zyprexa has always been the most successful at controlling my symptoms. My last psychiatrist prescribed it to me before... (26 replies)
... but i did see " drugs like geodone can raise blood sugar and can cause bad side effects. I did not like the way geodone made me feel at 80 mgs or 40mgs I am on lithium 450 and wellbutrin 150 in the am and lithium 450 and seroquil 200 at night for 6 months now. ... (4 replies)
... deppresant drug there was. So many effects and allergic reactions, but Lithium was the only thing that worked. What I can remember the only side effect was nausea the first week and some constipation. ... (9 replies)

Associated Tags: bipolar, depressed, lithium, side effects

Pages: 1 2 3 4

All times are GMT -7. The time now is 11:31 PM.

Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!